# SDR FDEA201404250843

- Difficulty date: April 25, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 46,898 hours, 19,981 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Part serial: 8173
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SERVICE CHECK FOUND R1 EMERGENCY LIGHT INOPERATIVE.  REPLACED BULB, NO HELP.  REPLACED EMERGENCY POWER  SUPPLY, OPERATIONS CHECKED GOOD IAW MM 33-51-07-2.
